PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 29 [1] (1995)Páginas 1-11

Convergence of derivatives by summation-integral type operators

Vijay Gupta

Girija S Srivastava
University of Roorkee, INDIA

Abstract. We define a class of summation-integral type operators by coupling Beta and Szász operators. Then we study the rate of convergence in simultaneous approximation.

Palabras claves. Simultaneous aproximation, modulus of continuity, linear combination.

Codigo AMS. 1991 Primary 41A30. Secondary 41A36.